Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 8, Issue 2


Published
on

July 1, 2020


Pages

11-15


DOI

Article

Euler's Double Equations Equivalent to Fermat's Last Theorem

Check for updates


Authors

Andrea Ossicini* Affiliation:
Via delle Azzorre 352-D2, 00121 Roma, Italy


Abstract

In this work we illustrate that a possible proof of Fermat's Last Theorem derives from an appropriate use of the concordant forms of Euler and from an equivalent ternary quadratic homogeneous Diophantine equation able to accommodate a solution of Fermat's equation. The impossibility of solving the second degree Diophantine equation thus obtained is certainly possible also through methods known and discovered by Fermat.


Keywords

Fermat's Last Theorem, Arithmetic algebraic geometry, Diophantine geometry.


Citation

Ossicini, A. (2020). Euler's double equations equivalent to fermat's last theorem. Journal of Analysis & Number Theory, 8(2), 11–15. https://doi.org/10.18576/jant/080101

Published by: Engineering Journals

Engineering Journals Logo